Denisov, Vasily 1 ; Muravnik, Andrey 2
@article{10_1090_S1079_6762_03_00115_X,
author = {Denisov, Vasily and Muravnik, Andrey},
title = {On asymptotic behavior of solutions of the {Dirichlet} problem in half-space for linear and quasi-linear elliptic equations},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {88--93},
year = {2003},
volume = {09},
doi = {10.1090/S1079-6762-03-00115-X},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00115-X/}
}
TY - JOUR AU - Denisov, Vasily AU - Muravnik, Andrey TI - On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations JO - Electronic research announcements of the American Mathematical Society PY - 2003 SP - 88 EP - 93 VL - 09 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00115-X/ DO - 10.1090/S1079-6762-03-00115-X ID - 10_1090_S1079_6762_03_00115_X ER -
%0 Journal Article %A Denisov, Vasily %A Muravnik, Andrey %T On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations %J Electronic research announcements of the American Mathematical Society %D 2003 %P 88-93 %V 09 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00115-X/ %R 10.1090/S1079-6762-03-00115-X %F 10_1090_S1079_6762_03_00115_X
Denisov, Vasily; Muravnik, Andrey. On asymptotic behavior of solutions of the Dirichlet problem in half-space for linear and quasi-linear elliptic equations. Electronic research announcements of the American Mathematical Society, Tome 09 (2003), pp. 88-93. doi: 10.1090/S1079-6762-03-00115-X
[1] , Stabilization of the solution of the Cauchy problem for parabolic equations Differentsial′nye Uravneniya 1984 20 41
[2] , Elliptic partial differential equations of second order 1977
[3] , , , Burgers’ equation with correlated noise: renormalization-group analysis and applications to directed polymers and interface growth Phys. Rev. A (3) 1989 3053 3075
[4] Equations of the type Δ𝑢 Mat. Sb. (N.S.) 1980
[5] Essential manifolds for an elliptic problem in an infinite strip J. Differential Equations 1994 322 355
[6] Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. (3) 1957 25 43
[7] , A property of the solutions of parabolic equations with measurable coefficients Izv. Akad. Nauk SSSR Ser. Mat. 1980
[8] , The stabilization of the solution of the Cauchy problem for a parabolic equation Differencial′nye Uravnenija 1971 297 311
[9] On stabilisation of solutions of the Cauchy problem for parabolic equations Proc. Roy. Soc. Edinburgh Sect. A 1976/77 43 53
[10] The stabilization of the solutions of parabolic equations Mat. Sb. (N.S.) 1977
[11] Nekotorye klassy uravneniĭ v chastnykh proizvodnykh 1981 448
Cité par Sources :